In lieu of an abstract, here is a brief excerpt of the content:

AMERICAN JOURNAL OF MATHEMATICS Founded in 1878 by The Johns Hopkins University INDEX TO VOLUME 128 2006 PAGE ÁLVAREZ PAIVA, J.C. Dual spheres have the same girth ............................... 361 ANANDAVARDHANAN, U. K. and DIPENDRA PRASAD. On the SL(2) period integral........................................................................................ 1429 ARAPURA, DONU. Partial regularity and amplitude ...................................... 1025 AUER, FRANZ and VICTOR BANGERT. Differentiability of the stable norm in codimension one ........................................................................... 215 AVRAMOV, LUCHEZAR L., SRIKANTH IYENGAR, and CLAUDIA MILLER. Homology over local homomorphisms ....................................................... 23 BANGERT, VICTOR. See AUER, FRANZ BARGE, MARCY and JAROSLAW KWAPISZ. Geometric theory of unimodular Pisot substitutions ................................................................................. 1219 BEAUVILLE, ARNAUD. Vector bundles and theta functions on curves of genus 2 and 3 .......................................................................................... 607 BELLAÏCHE, JOËL et PHILLIPE GRAFTIEAUX. Augmentation du niveau pour U(3) 271 B LOCKI, ZBIGNIEW. The domain of definition of the complex Monge-Ampère operator....................................................................................... 519 BRENNER, HOLGER. Tight closure and plus closure in dimension two ............. 531 BRION, MICHEL and JESPER FUNCH THOMSEN. F-regularity of large Schubert varieties....................................................................................... 949 BROCK, JEFFREY and BENSON FARB. Curvature and rank of Teichmüller space 1 BRUDNYI, ALEXANDER. On the center problem for ordinary differential equations 419 BRUMLEY, FARRELL. Effective multiplicity one on GLn and narrow zero-free regions for Rankin-Selberg L-functions ............................................. 1455 CARRELL, JAMES B. and JOCHEN KUTTLER. Singularities of Schubert varieties, tangent cones and Bruhat graphs...................................................... 121 CATANESE, FABRIZIO, SERKAN HOŞTEN, AMIT KHETAN, and BERND STURMFELS. The maximum likelihood degree ...................................................... 671 CORVAJA, PIETRO and UMBERTO ZANNIER. Addendum to “On a general Thue’s equation” ..................................................................................... 1057 COSKUN, IZZET. The enumerative geometry of Del Pezzo Surfaces via degenerations .......................................................................................... 751 DELORT, J.-M. and J. SZEFTEL. Long-time existence for semi-linear KleinGordon equations with small Cauchy data on Zoll manifolds ................ 1187 DLOUSSKY, GEORGES. On surfaces of class VII+ 0 with numerically anticanonical divisor......................................................................................... 639 EBENFELT, PETER and LINDA P. ROTHSCHILD. Transversality of CR mappings . 1313 EISENBUD, D., M. GREEN, K. HULEK, and S. POPESCU. Small schemes and varieties of minimal degree ............................................................. 1363 EISENBUD, DAVID, CRAIG HUNEKE, and BERND ULRICH. The regularity of Tor and graded Betti Numbers .............................................................. 573 FARB, BENSON. See BROCK, JEFFREY FERRARI, FAUSTO. Two-phase problems for a class of fully nonlinear elliptic operators. Lipschitz free boundaries are C1,γ ...................................... 541 FORSTNERIČ, FRANC. Holomorphic flexibility properties of complex manifolds 239 FRIEDLANDER, ERIC M. and JULIA PEVTSOVA. Erratum to “Representationtheoretic support spaces for finite group schemes”............................... 1067 FUNKE, JENS and JOHN MILLSON. Cycles with local coefficients for orthogonal groups and vector-valued Siegel modular forms .................................. 899 GAN, WEE TECK and NADYA GUREVICH. Nontempered A-packets of G2: Liftings from  SL2 ..................................................................................... 1105 GELBART, STEPHEN S. and EREZ M. LAPID. Lower bounds for L-functions at the edge of the critical strip ............................................................ 619 GRAFAKOS, LOUKAS and XIAOCHUN LI. The disc as a bilinear multiplier ........ 91 GRAFTIEAUX, PHILLIPE. See BELLAÏCHE, JOËL GOLDBERG, M. Dispersive estimates for the three-dimensional Schrödinger equation with rough potentials ............................................................... 731 GREEN, M. See EISENBUD, D. GUREVICH, NADYA. See GAN, WEE TECK HASSELL, ANDREW, TERENCE TAO, and JARED WUNSCH. Sharp Strichartz estimates on nontrapping asymptotically conic manifolds .......................... 963 HOŞTEN, SERKAN. See CATANESE, FABRIZIO HUANG, QINGBO and GUOZHEN LU. On a priori C1,α and W2,p estimates for a parabolic Monge-Ampère equation in the Gauss curvature flows............ 453 HULEK, K. See EISENBUD, D. HUNEKE, CRAIG. See EISENBUD, DAVID HURTUBISE, JACQUES, LISA JEFFREY, and REYER SJAMAAR. Group-valued implosion and parabolic structures ....................................................... 167 IYENGAR, SRIKANTH. See AVRAMOV, LUCHEZAR L. JEFFREY, LISA. See HURTUBISE, JACQUES KHETAN, AMIT. See CATANESE, FABRIZIO KÜRONYA, ALEX. Asymptotic cohomological functions on projective varieties . 1475 KUTTLER, JOCHEN. See CARRELL, JAMES B. KWAPISZ, JAROSLAW. See BARGE, MARCY LAM, THOMAS. Affine Stanley symmetric functions..................................... 1553 LANGER, ADRIAN. Moduli spaces and Castelnuovo-Mumford regularity of sheaves on surfaces................................................................................... 373 LAPID, EREZ M. See GELBART, STEPHEN S. LEJEUNE-JALABERT, MONIQUE. Chains of points in the Semple tower............. 1283 LENART, CRISTIAN, SHAWN ROBINSON, and FRANK SOTTILE. Grothendieck polynomials via permutation patterns and chains in the Bruhat order............ 805 LI, XIAOCHUN. See GRAFAKOS, LOUKAS LU, GUOZHEN. See HUANG, QINGBO LUDWIG, MONIKA. Intersection bodies and valuations.................................. 1409 MIHALCEA, LEONARDO CONSTANTIN. Positivity in equivariant quantum Schubert calculus ....................................................................................... 787 MILLER, CLAUDIA. See AVRAMOV, LUCHEZAR L. MILLER, STEPHEN D. Cancellation in additively twisted sums on GL(n).......... 699 MILLSON...

pdf

Additional Information

ISSN
1080-6377
Print ISSN
0002-9327
Pages
pp. 1604-1606
Launched on MUSE
2006-12-11
Open Access
No
Back To Top

This website uses cookies to ensure you get the best experience on our website. Without cookies your experience may not be seamless.